# SDR MWEA001142

- Difficulty date: November 9, 2000
- Submitted: November 10, 2000
- Operation: Air carrier
- Aircraft: N502ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48132
- Aircraft time: 45,075 hours, 30,129 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire
- Condition: Loose
- Location: Fwd Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE CRUISING AT 33,000 FEET, LEFT ENGINE EXHAUST GAS TEMPERATURE READ 50 DEGREES.  MAINTENANCE FOUND LOOSE WIRE AT BALANCING RESISTOR SPOOL AND RESOLDERED WIRE.
